JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Chungcheong Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-3524 
eISSN :
 
Journal DOI :
10.14403/jcms 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
2
  • Abstract(view)
3
  • Abstract(view)
4
  • DEGREE OF NEARNESS
  • Lee, Seung-On ; Lee, Eun-Pyo ;
  • Journal of the Chungcheong Mathematical Society , volume 21, issue 2, 2008, Pages 175~182
  • Abstract(view)
5
  • Abstract(view)
6
  • Abstract(view)
7
  • Abstract(view)
8
  • Abstract(view)
9
  • Abstract(view)
10
  • Abstract(view)
11
  • Abstract(view)
12
  • Abstract(view)
13
  • NOTE ON THE OPERATOR ON
  • Choi, Ki-Seong ;
  • Journal of the Chungcheong Mathematical Society , volume 21, issue 2, 2008, Pages 269~278
  • Abstract(view)
14
  • Abstract(view)
15
  • Abstract(view)